Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hairloss2000

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Hairloss2000

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi. This is my thread about my hairloss, and accutane causing Massive hair loss. i am a male, 17 years old. i started accutane 2 years ago, started shedding massively on month 2, my dosage was 40mg first 2 months, 80mg 3rd and 4th month, 100 mg 5th month. when i started losing hair massively i talked to my doctor about it hey says that after 2 week of ending the course your hairloss will stop and will regrow, so i didn't bother my self about it, so after i finished my course i waited 2 w
  2. does anyone losing hair? did it stopped or reduced to anyone? thanks
  3. thanks for your reply no im happy all the time , and im losing like 500 hairs a day im really scared to go bald im just 19 , no one in my family is bald not a single one , i will do or pay any amount to any one who can help im so sad about my hair
  4. hi guys , any fix for hair loss? im shedding everywhere , body , and head hair , im so scared its almost 1 year now
  5. Hairloss2000

    Un-believable side effects for accutane

    help me please! i will be bald soon please anybody knows Chico method how he stopped his hair loss ? help me please
  6. Hi , i took accutane almost 1 year ago , since that time i started losing amazing amount of hair , i also have bone and muscle pain that i can ressist , im losing 200-300 hair a day , i lost 50% of my hair , iv spent more than 30k for testing and doc visits , im losing body hair aswell not just head hair, i just want to fix the hair issue , like Chiko Esposito , he claims that he fixed his hair issues , if anyone know what he did tell me please , because he keeps ignoring me for whatever reason,
  7. Hi, There is nothing called TE from accutane .. your problem is that the med is till now in your body , you need too remove it .. hope you recover soon
×